# SDR SWAA2022053100136

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 311A2683U16
- Condition: Broken
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SPAR LOWER BRAKET LOC ON OUTBOARD SIDE STRUT BOX AREA AT RT PYLON 2022-207304 / [01] REPLACED BRACKET AND FASTENERS LOCATED ON OUTBOARD SIDE STRUT BOX AREA AT RT PYLON IAW B737-700 SRM 52-40-02;[02] CORRECTED STEP 1 REPLACED BRACKET AND FASTENERS LOCATED ON OUTBOARD SIDE STRUT BOX AREA AT RT PYLON IAW B737-700 SRM 51-40-02;[03] REPLACED BRACKET AND FASTENERS LOCATED ON OUTBOARD SIDE STRUT BOX AREA AT RT PYLON IAW B737-700 SRM 51-40-02
